# SDR CALA2024021600440

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N27260
- Make and model: Boeing 737-8
- Aircraft serial: 43458
- Aircraft time: 8,395 hours, 2,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY FAILED TO MAINTAIN LIGHTS ON FOR REQUISIT TIME , LIGHTS AFFECTED OUTSIDE LH AFT SLIDE LIGHT, AFT EXIT DOOR, INSIDE ROW 22 THRU 38 AND AFT DOORS (REF. AAR NR 99999932). REMOVED AND REPLACED BATTERY PACK M1673 IAW B737 AMM 33-51-06-96 0-802, OPS CHECK GOOD (SDR NO. 1035135)(WORK ACCOMPLISHED BY V93 4137 AND AAR QC A-16 V931820).
